# SDR FDKA200804155

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 15,764 hours, 14,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6044 JFK (1506 PHX LCL).  TWO EMERGENCY LIGHTS INOP AT ROW 12C AND OVERHEAD CENTER.  MX RESECURED THE CONNECTOR.  OPS CHECK GOOD.
